# SDR UPS06146739

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Slow
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORN ECAM MSG FLAP SYS 1 FAULT.  FLAPS SLOW FROM 15 TO 20 ATB.  XFRD TO N/R 897612-T/S SYS COULD NOT DUP-SFCC BIT BALL 3&4-NO CODE FOR IND RESET&BITE TEST GOOD. INSP FLAP DRIVE SYS T/E NO DEFECTS NOTED. LUBED ALL BALLNUTS & TROLLEY MECH L&R HAND SIDE REF 27-50-02-1. RMVD SFCC NR 1 REF AMM 27-51-18-4. T/S ECAM-FLAPS SYS NR 1 FAULT REF WDM 27-51-04. CKD CONN AA.AB ON SFCC NR 1. RUNG OUT WIRES BTWN CONN AB ON SFCC NR 1 (21 CV) & PCU VLV BLOCK (23 CV) WIRES & CONN GOOD REF WDM 27-51-04. ALSO SEE EXT CORRECTIVE ACTION 109111.
